Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 127615, 7 pages
http://dx.doi.org/10.1155/2013/127615
Research Article

Fekete-Szegő Inequality for a Subclass of -Valent Analytic Functions

1Department of Mathematics, Government College University Faisalabad, Faisalabad, Punjab 38000, Pakistan
2Department of Mathematics, Abdul Wali Khan University Mardan, Mardan, Khyber Pakhtunkhwa 23200, Pakistan
3School of Mathematical Sciences, Faculty of Science and Technology Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor D. Ehsan, Malaysia

Received 18 January 2013; Accepted 11 April 2013

Academic Editor: Mina Abd-El-Malek

Copyright © 2013 Mohsan Raza et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohsan Raza, Muhammad Arif, and Maslina Darus, “Fekete-Szegő Inequality for a Subclass of -Valent Analytic Functions,” Journal of Applied Mathematics, vol. 2013, Article ID 127615, 7 pages, 2013. doi:10.1155/2013/127615